# SDR FDEA201008122962

- Difficulty date: August 12, 2010
- Submitted: September 17, 2010
- Operation: Air carrier
- Aircraft: N494FE
- Make and model: Boeing 727227
- Aircraft serial: 21532
- Aircraft time: 42,381 hours, 28,172 cycles
- Engine: Pwa JT8D9
- System (JASC): 5344 · Fuselage, Door Hinge
- Part: Hinge
- Part number: 52FX14333
- Condition: Loose
- Location: Cargo Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT HINGE SECTION HAS EXCESSIVE MOVEMENT AT HINGE AND PIN AREA. REMOVED MCD LOWER HINGE ASSY, LOCATED & DRILLED NEW HINGE ASSY & INSTALLED NEW   LOWER HINGE ASSY IAW SRM 51-30-2, SRM 51-10-2, & DWG B27-53-070 B & DWG NR 52-487 & 52FX1433.
